# SDR AALA20050636

- Difficulty date: October 3, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT EMERGENCY OVERWING DOOR LEFT AND RIGHT INOPERATIVE.  SPUN BATTERIES IN PACK FOR EMERGENCY LIGHTS AT EMERGENCY OVERWING DOOR LEFT AND RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
